# SDR SIMA20170301002

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 30,116 hours, 25,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN INOPERATIVE.  PERFORMED OPS CHECK ON AFT CEILING EMERGENCY EXIT SIGN IAW AMM 33-50-00.  OPS CHECKED GOOD.
